# SDR DL72L991500

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED 36 INCHES FROM I/B END.  THE DAMAGE WAS REPAIRED PER MM 57-52-0, FIG 802 BY INSTALLING A DOUBLER.
